# SDR 97FDEA00683

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402698
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0534 034 CORROSION (C53-224-06) AROUND FASTENERS IN THE CARGO TIE DOWN PUCK ON THE BOTTOM OF UPPER FLOORBEAM CHORD AT BS 620, RBL 62.5.  REPAIRED UPPER FLOORBEAM CHORD AT BS 620, RBL 15 TO RBL 70 AS PER FED SRM 53-10-8.
